# SDR USAAD96066

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE EMERGENCY LIGHT INOPERATIVE.  REPLACED LEFT NACELLE EMERGENCY LIGHT BATTERY PACK.  (X)
